# SDR 9714739153

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8912E
- Make and model: Doug DC-9-14
- Aircraft serial: 45829
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unsafe Light
- Condition: Illuminated
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RED GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  PERFORMED COCKPIT OPERATING MANUAL PROCEDURE AND RETURNED TO DTW.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOOTING REVEALED NO DISCREPANCIES.  AIRCRAFT RETURNED TO SERVICE.
